On a functional equation of Pexider type.

Hiroshi Haruki

Aequationes mathematicae (1988)

  • Volume: 36, Issue: 1, page 1-19
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Haruki, Hiroshi. "On a functional equation of Pexider type.." Aequationes mathematicae 36.1 (1988): 1-19. <http://eudml.org/doc/137271>.

author = {Haruki, Hiroshi},
journal = {Aequationes mathematicae},
keywords = {Pexider functional equation; solution set},
number = {1},
pages = {1-19},
title = {On a functional equation of Pexider type.},
url = {http://eudml.org/doc/137271},
volume = {36},
year = {1988},

AU - Haruki, Hiroshi
TI - On a functional equation of Pexider type.
JO - Aequationes mathematicae
PY - 1988
VL - 36
IS - 1
SP - 1
EP - 19
KW - Pexider functional equation; solution set
UR - http://eudml.org/doc/137271
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.